# SDR FDEA202112063024

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 313N3100155
- Part serial: NSN
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON FAIRING 431AT HAS COMPOSITE DAMAGE AT OUBD AFT ATTACH HOLE.. ACCOMPLISHED PERMANENT REPAIR TO #1 PYLON FAIRING 431AT COMPOSITE DAMAGE AT   OUTBD AFT ATTACHMENT HOLE IAW B757SRM 54-51-70 FIG 201 SHEET 1 AND EA F-5451-  T0365724-P1 PYLON STRUCTURE TAILPYLON/STRUT-#1 PYLON-FWD FAIRING ASSY-ALTERNATE   HONEYCOMB CORE.
